# SDR HYIA05032014001

- Difficulty date: May 1, 2014
- Submitted: May 3, 2014
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 33,184 hours, 27,663 cycles
- System (JASC): 5711 · Wing Spar
- Part: Strap
- Part number: 529202912
- Condition: Corroded
- Location: Wing Spar
- Part time: 8,439 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED INSPECTION, AREAS OF CORROSION WERE FOUND AT LT & RT LOWER WING SPAR CAP STRAPS PREVIOUSLY INSTALLED VIA SK402-47B ON 12/05/2005 TO SATISFY REQUIREMENT OF AD2005-12-13 & MEB02-5.  THE CORRECTIVE ACTION TO REMEDIATE CONDITION WILL BE TO PERFORM A DETAILED VISUAL INSPECTION OF SURROUNDING STRUCTURE & TO REPLACE LT & RT LOWER WING SPAR CAP STRAPS WITH NEW PN 5292029-1-2 IAW CURRENT REVISION OF SK402-47.
